# SDR UPS07849835

- Difficulty date: April 29, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57577781
- Part serial: TAGK78545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L33R SPLICE BETWEEN STA 1640-1660 CRACKED.  REMOVED AND REPLACED LONGERON SECTION FROM STA 1640-1660 L33R IAW SRM 51-01-20D, 51-1-21, AND 51-3-2.
